It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-30-2011, 02:34 PM   #1
Newbie
(female)
 
Join Date: Dec 2011
Location: crawfordsville, Indiana
Posts: 4
melly1863 HB User
what side efffects are there?

I have a diluadid drug pump that bwas done in Jan 2011. Upon having adjustments done to the dosages, I have been feeling very tired and crappy. Is this a side effect of my pain pump. I called and asked the nurse at my pain doc and she wasnt sure. Is anyone out there that has had this problem or know if that is what is causing it, Cause the pain doc said i would have less side effects.

 
Old 12-30-2011, 08:03 PM   #2
Senior Veteran
(female)
 
Join Date: Nov 2010
Location: USA
Posts: 6,562
teteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB User
Re: what side efffects r there

I'm not able to offer help as I haven't had a pain pump...but I think people on the board would be interested in hearing your comments about your experience thus far. Would you mind letting us know how you are doing on the pump, whether it is relieving your pain, etc?

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:32 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!